Citation: Sean. "Long Lived Intoxication: An Experience with Oxycodone (Oxycontin) & Amphetamines (Adderall) (exp61627)". Erowid.org. Sep 20, 2008. erowid.org/exp/61627
I have done several other drugs, prescription and illicit. I've tried everything from benzodiazepines to salvia to MDMA but lately my poisons of choice have been cocaine and the occasional tab of ecstasy.
Recently, I have been becoming more and more interested in opiates. Having sampled minor painkillers such as codeine and small amounts of hydrocodone, I decided a couple weeks ago that I wanted to try Oxycontin (oxycodone controlled release). Although I didn't know anyone personally (or so I thought) that sold it, I decided to ask around and got introduced to a guy who said he could get me (3) 40mg OCs for $100, a reasonable price in this area. I handed over my money and he got in his car and drove away, leaving me to think about how I could have better spent a hundred bones.
Anyways, a couple weeks later, I was relating this story to my older brother, who I knew did a lot of drugs but had always been private from, and after scolding me for dealing with “sketchy” people, asked me if I was still interested in purchasing some OC. I replied that, yes, I was. He walked across the room, reached into his dresser and pulls out a pill bottle of what must have been at least (50) 40mg Oxycontin. He gave me two for $30 each and told me to be careful. He recommended that I try a half of one of the pills to start with. I thanked him and drove back to my house.
A couple of days later, I am watching TV in my room upstairs and my parents are downstairs watching a movie. I decided that then would be as good of a time as ever to break out the oxy. After reading a couple of experiences online, I realized that 20mg really was a small dosage and decided, being that I am a big guy (~240lbs), that I could handle 40mg without incident. As I am grinding up the pill, I see my bottle of Adderall, given to me from a friend, and decide that the stimulant will liven up the high and give good synergetic effects, a sort of pseudo-speedball. Along with the 40mg OC, I grab (8) 5mg Adderall (amphetamine) and grind those up as well. I do the oxy and amp in a few lines and then head into the other room to watch Crank.
I notice the amphetamine high almost immediately, along with the blue mucous dripping out of my nose from the blue Adderall pills. The oxycodone comes on a little slower and does well to take the edge off the speedy high. The combination of drugs makes the movie very enjoyable.
About an hour into the movie, I decide that I wasn’t as high as I could be and decide to break out the other OC and some more Adderall. I take half the 40mg pill of OC and an additional 20mg of Adderall up the nose and head back into watch the rest of the movie. As I am walking, I start to become nauseated, which I have heard of with many opiates. Thankfully, as I sip a glass of water and lay back down on the couch to finish Crank, the sickness subsides. I finish crank, which by the way was very enjoyable under the influence, and decide to watch ‘Very Bad Things.’ The movie starts off tense and is amplified by the combination of narcotics. However, after a few minutes I relax and the high seems to be drifting back and forth between the speedy amphetamine high and the euphoric, intoxicating oxycodone high.
About an hour into the movie, approximately 1.5hrs since last re-dose and 2.5hrs since initial dose, I decide that, yet again, I could be a little higher. I head back into my bedroom to retrieve the drugs. As I head down the hallway, I become very sick to my stomach and rush into the bathroom to purge my stomach of the evil within. After throwing up, I feel much better and decide to continue on with my plan to re-dose. I do an additional 20mg of oxycodone and 20mg of amphetamine insufflated. I head back into the other room to finish the movie again become nauseous. I alleviate the discomfort by lying back down. The added euphoria from the re-dose is amazing, although it makes me a little drowsier than I would like. I finish the movie about an hour later and am still high as a kite. I decide to watch more TV and pop a Sopranos DVD into the player. I lie back down and watch two episodes.
As I finish watching the Sopranos, I cannot notice the amphetamine high anymore, yet the euphoria from the Oxycontin is as great as ever. I stand up while I am thinking about what I should do. As I do this, I become sick again and head back into the bathroom to throw up the water I had been sipping. This expulsion temporarily cures my sickness. I go downstairs, which is now empty as my parents are in bed, and lie on the couch with the lights off. I drifted in and out of consciousness having a kind of awake dream. At some point my mom walked downstairs to grab a glass of water. She said something to me but I remember being almost unable to answer. I regained consciousness sometime around 3AM, almost 8.5 hours from the initial dose, and head back upstairs to my bedroom. I lay there in bed drifting in and out of consciousness, contemplating my place in the universe as well as my relationships with a few other people. I do not know when I fell asleep fully, but I woke up at 8:30 to go to school and felt fully rested.
I got up and took a shower, getting ready for school. As I exited the shower and proceeded to get dressed, I get sick again and throw up a large amount of fluid. In addition to the nausea, I feel very light headed and dizzy. After deciding that I am in no way okay to go to school in my condition, I tell my dad that I can’t go to school because I just threw up. He replies that I should go to school anyway. After informing him that this was a possibility, he told me to rest for an hour and then see if I was feeling better.
After an hour of sleep, I feel slightly better, a little lightheaded but not nauseous, thankfully, and decide that I can go to school at least for a few classes. I walk out to my car to drive to school and discover that that my car will not start (must have left the dome light on). After jumping the car, I set off to school. As I drive, I can definitely tell that I am intoxicated, and probably should not be driving. (DON’T DRIVE INTOXICATED) However, since I live less than a two minute drive from the school, I continue. [Erowid Note:
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
I arrive late to my second class of the day. We had a substitute and were thankfully just doing some busywork assignment. At this point, I am still too messed up to hold an actual conversation with someone, without them knowing that I am on something, and this is more than 12 hours since the last dose. I continue on with school and although it was definitely more enjoyable than normal, the intoxication really messed with my ability to talk or write intelligently. I head home at 3PM after school and try to do some homework. I am able to work but get nauseas from staring at the computer screen for more than a few minutes.
At the time that I write this (approx 10:30PM the day after the experience) the euphoria from the substance is long gone but I still feel noticeable lightheaded and somewhat sick to my stomach. I am not sure if this is a common symptom or not but it to a certain extent has tainted the experience of the drug. While this drug is certainly enjoyable, I would still chose cocaine over it any day. Looking back, I definitely believe that 80mg was much too high of a dosage to start off with but I don’t think that I was ever in any danger of overdose.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.